# SDR SCNA20230828212

- Difficulty date: August 4, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N832SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40243
- Aircraft time: 42,653 hours, 17,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 760547: 14A EMERGENCY EXIT LIGHT REMAINS ILLUMINATED - - - RESOLUTION: OPS CHECK GOOD IAW AMM REF 33-51-04 NO DEFECTS NOTED
